MathSciNet Relay Station
MathSciNet bibliographic data
MR1149120 35B65 (35C15 35D05 35J15 42B20 45E05 73D15)
Escauriaza, Luis; Seo, Jin Keun Regularity properties of solutions to transmission problems. Trans. Amer. Math. Soc. 338 (1993), no. 1, 405–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement